MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
A peritoneal dialysis registered nurse (pdrn) reported that the peritoneal dialysis (pd) patient¿s cycler fell, and the outlet connection became loose.The pdrn stated when it was plugged in for use a spark occurred.The patient was advised to discontinue the use of their cycler and follow up with their peritoneal dialysis nurse (pdrn).A new cycler was issued to the patient.Additional information was requested, however; to date has not been provided.
 
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.An external visual inspection was performed on the cycler showed the power entry module was damaged and the rear panel was damaged/pushed in.There were visual indications of dried fluid within the cassette compartment on the top cover and on the pump door.There were no visual indications of particulates within the cassette area.There were no burrs or sharp edges in cassette area that may have punctured a cassette membrane.The returned cycler¿s power entry module was replaced with a known good power entry module to operate the cycler.The good power entry module was removed from the returned cycler at the end of the investigation.The cycler passed the catch-post hipot test, the patient hipot test, the current leakage test, the voltage calibration check, the system air leak test passed, the mushroom head check, and the balloon valve actuation test.The post-accelerated stress test 2 hours 15 minutes 8500ml simulated treatment was performed and passed.An internal visual inspection of the returned cycler was performed.There were visual indications of dried fluid on the bottom cover under the pump.The cause of the observed dried fluid could not be determined.All electrical testing passed; no evidence of an electrical spark was reproduced during the investigation.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key14006183
Report Number2937457-2022-00573
Device Sequence Number11875329
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number180111
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown